Makale
Tam Makale
Uluslararası
2019
New inequalities for n-time differentiable functions
TBILISI MATHEMATICAL JOURNAL
Cilt 12 · Sayı 2 · ss. 1–15 · 01.04.2019
Özet
In this paper, we obtain several inequalities of Ostrowski type that the absolute values of n-time differentiable functions are convex. Also, some applications to special means of real numbers are provided.
Anahtar kelimeler
Convex
CONVEX-FUNCTIONS
MAPPINGS
Hermite-Hadamard inequality
Ostrowski inequality
OSTROWSKI-GRUSS TYPE
ERROR-BOUNDS
Atıf için künye
Yıldız, Ç., & Ozdemir, M. E. (2019). New inequalities for n-time differentiable functions. TBILISI MATHEMATICAL JOURNAL, 12(2), 1–15. https://doi.org/10.18514/mmn.2019.2489
BibTeX
@article{yildiz2019-146736,
author = {Yıldız, Çetin and Ozdemir, M. Emin},
title = {New inequalities for n-time differentiable functions},
journal = {TBILISI MATHEMATICAL JOURNAL},
year = {2019},
volume = {12},
number = {2},
pages = {1--15},
issn = {1875-158X},
doi = {10.18514/mmn.2019.2489},
url = {https://akademik.atauni.edu.tr/yayinlar/146736-new-inequalities-for-n-time-differentiable-functions}
}